Anterior uveitis associated with high-dose cytosine arabinoside

Robert E. Fintelmann, Ying Qian, Alison Skalet, Bennie H. Jeng

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Purpose:To report a case of anterior uveitis associated with high-dose cytosine arabinoside (Ara-C) treatment. Design:Observational case report. Methods:A 14-year-old girl was seen for pain, redness, and photophobia shortly after finishing a cycle of high-dose Ara-C. Results:Portable slit-lamp examination revealed bilateral diffuse fine keratic precipitates, indicative of a nongranulomatous anterior uveitis. This was treated successfully with a course of topical prednisolone acetate 1%. Conclusions:Ophthalmologists who are asked to evaluate patients on high-dose Ara-C for a "red eye" should consider anterior uveitis as a potential diagnosis.

Original languageEnglish (US)
Pages (from-to)485-487
Number of pages3
JournalOcular Immunology and Inflammation
Volume18
Issue number6
DOIs
StatePublished - Dec 1 2010

    Fingerprint

Keywords

  • Ara-C
  • anterior uveitis
  • cytosine arabinoside

ASJC Scopus subject areas

  • Immunology and Allergy
  • Ophthalmology

Cite this